# SDR ASAA2024021247836

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 66,693 hours, 35,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 INSIDE OVERDOOR EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. FOUND CONNECTOR D40042P DESCONNECTED IN CEILING PANEL. RE-CONNECTED, R1 EMERGENCY LIGHT OPS NORMAL. REF WDM 33-51-12, AMM 33-51-00.
